# SDR UALA2012031401669

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,158 hours, 14,091 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 1561A
- Condition: Faulty
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER 2 FLOAT WITH RIGHT HYD SYS OFF-REFLY.  REMOVED AND REPLACED NR 2 SPOILER PCA IAW MM.  LEAK AND OPERATIONAL CHECK GOOD IAW MM.
